Alert archive / Hawaii / Small Craft Advisories in 2022

Small Craft Advisory 21, NWS Honolulu, HI

June 10, 2022

NWS Honolulu, HI issued this small craft advisory at Jun 10, 2022, 3:15 PM HST. It was in force for 13 days.

The area

The counties it named.

The facts

Issued
Jun 10, 2022, 3:15 PM HST (01:15 UTC)
Expired
Jun 23, 2022, 3:30 AM HST
In force
13 days
Issued by
NWS Honolulu, HI

The text

As transmitted.

238 
WHHW70 PHFO 110115
MWWHFO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Honolulu HI
315 PM HST Fri Jun 10 2022

PHZ119-121-123-124-111415-
/O.NEW.PHFO.SC.Y.0021.220611T0115Z-220612T1600Z/
Maalaea Bay-Alenuihaha Channel-Big Island Leeward Waters-
Big Island Southeast Waters-
315 PM HST Fri Jun 10 2022

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM HST SUNDAY...

* WHAT...East winds 15 to 25 kt.

* WHERE...Maalaea Bay, Alenuihaha Channel, Big Island Leeward 
  Waters and Big Island Southeast Waters.

* WHEN...Until 6 AM HST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$
28 follow-up statements
389 
WHHW70 PHFO 111335
MWWHFO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Honolulu HI
335 AM HST Sat Jun 11 2022

PHZ120-120245-
/O.EXB.PHFO.SC.Y.0021.000000T0000Z-220613T1600Z/
Pailolo Channel-
335 AM HST Sat Jun 11 2022

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM HST MONDAY...

* WHAT...East winds 15 to 25 kt.

* WHERE...Pailolo Channel.

* WHEN...Until 6 AM HST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

PHZ119-121-123-124-120245-
/O.EXT.PHFO.SC.Y.0021.000000T0000Z-220613T1600Z/
Maalaea Bay-Alenuihaha Channel-Big Island Leeward Waters-
Big Island Southeast Waters-
335 AM HST Sat Jun 11 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST MONDAY...

* WHAT...East winds 15 to 25 kt.

* WHERE...Maalaea Bay, Alenuihaha Channel, Big Island Leeward 
  Waters and Big Island Southeast Waters.

* WHEN...Until 6 AM HST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$
946 
WHHW70 PHFO 120121
MWWHFO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Honolulu HI
321 PM HST Sat Jun 11 2022

PHZ119>121-123-124-121430-
/O.CON.PHFO.SC.Y.0021.000000T0000Z-220613T1600Z/
Maalaea Bay-Pailolo Channel-Alenuihaha Channel-
Big Island Leeward Waters-Big Island Southeast Waters-
321 PM HST Sat Jun 11 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST MONDAY...

* WHAT...East winds 15 to 25 kt with highers gusts, and seas 5 to
  8 feet.

* WHERE...Big Island Leeward Waters, Alenuihaha Channel, Maalaea 
  Bay, Pailolo Channel and Big Island Southeast Waters.

* WHEN...Until 6 AM HST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$
249 
WHHW70 PHFO 121335
MWWHFO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Honolulu HI
335 AM HST Sun Jun 12 2022

PHZ116-130245-
/O.EXB.PHFO.SC.Y.0021.000000T0000Z-220613T0400Z/
Kaiwi Channel-
335 AM HST Sun Jun 12 2022

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM HST THIS EVENING...

* WHAT...East winds 15 to 25 kt with highers gusts. Seas 5 to 8 
  feet.

* WHERE...Kaiwi Channel.

* WHEN...Until 6 PM HST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

PHZ119>121-123-124-130245-
/O.EXT.PHFO.SC.Y.0021.000000T0000Z-220615T0400Z/
Maalaea Bay-Pailolo Channel-Alenuihaha Channel-
Big Island Leeward Waters-Big Island Southeast Waters-
335 AM HST Sun Jun 12 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST TUESDAY...

* WHAT...East winds 15 to 25 kt with highers gusts, except north
  winds in Maalaea Bay. Seas 5 to 8 feet.

* WHERE...Big Island Leeward Waters, Alenuihaha Channel, Maalaea 
  Bay, Pailolo Channel and Big Island Southeast Waters.

* WHEN...Until 6 PM HST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

RCB
110 
WHHW70 PHFO 130110
MWWHFO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Honolulu HI
310 PM HST Sun Jun 12 2022

PHZ116-130215-
/O.CAN.PHFO.SC.Y.0021.000000T0000Z-220613T0400Z/
Kaiwi Channel-
310 PM HST Sun Jun 12 2022

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds have fallen below advisory levels. 

$$

PHZ119>121-123-124-131415-
/O.CON.PHFO.SC.Y.0021.000000T0000Z-220615T0400Z/
Maalaea Bay-Pailolo Channel-Alenuihaha Channel-
Big Island Leeward Waters-Big Island Southeast Waters-
310 PM HST Sun Jun 12 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST
TUESDAY...

* WHAT...East winds 15 to 25 kt with higher gusts, and seas 5 to 
  8 feet.

* WHERE...Big Island Leeward Waters, Alenuihaha Channel, Pailolo 
  Channel, Big Island Southeast Waters and Maalaea Bay.

* WHEN...Until 6 PM HST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$
834 
WHHW70 PHFO 131331
MWWHFO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Honolulu HI
331 AM HST Mon Jun 13 2022

PHZ119>121-123-124-140245-
/O.EXT.PHFO.SC.Y.0021.000000T0000Z-220615T1600Z/
Maalaea Bay-Pailolo Channel-Alenuihaha Channel-
Big Island Leeward Waters-Big Island Southeast Waters-
331 AM HST Mon Jun 13 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST WEDNESDAY...

* WHAT...East winds 15 to 25 kt with higher gusts. Seas 5 to 8 
  feet.

* WHERE...Big Island Leeward Waters, Alenuihaha Channel, Pailolo 
  Channel, Big Island Southeast Waters and Maalaea Bay.

* WHEN...Until 6 AM HST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$
184 
WHHW70 PHFO 131954
MWWHFO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Honolulu HI
954 AM HST Mon Jun 13 2022

PHZ119>121-123-124-140900-
/O.CON.PHFO.SC.Y.0021.000000T0000Z-220615T1600Z/
Maalaea Bay-Pailolo Channel-Alenuihaha Channel-
Big Island Leeward Waters-Big Island Southeast Waters-
954 AM HST Mon Jun 13 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST
WEDNESDAY...

* WHAT...East winds 15 to 25 kt. Seas 5 to 8 feet.

* WHERE...Big Island Leeward Waters, Alenuihaha Channel, Pailolo 
  Channel, Big Island Southeast Waters and Maalaea Bay.

* WHEN...Until 6 AM HST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$
694 
WHHW70 PHFO 140126
MWWHFO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Honolulu HI
326 PM HST Mon Jun 13 2022

PHZ119>121-123-124-141430-
/O.CON.PHFO.SC.Y.0021.000000T0000Z-220615T1600Z/
Maalaea Bay-Pailolo Channel-Alenuihaha Channel-
Big Island Leeward Waters-Big Island Southeast Waters-
326 PM HST Mon Jun 13 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST
WEDNESDAY...

* WHAT...East winds 15 to 25 kt. Seas 5 to 8 feet.

* WHERE...Big Island Leeward Waters, Alenuihaha Channel, Pailolo 
  Channel, Big Island Southeast Waters and Maalaea Bay.

* WHEN...Until 6 AM HST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$
914 
WHHW70 PHFO 141313
MWWHFO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Honolulu HI
313 AM HST Tue Jun 14 2022

PHZ110-112-115-116-118-122-150215-
/O.EXA.PHFO.SC.Y.0021.000000T0000Z-220615T1600Z/
Kauai Northwest Waters-Kauai Leeward Waters-Oahu Leeward Waters-
Kaiwi Channel-Maui County Leeward Waters-
Big Island Windward Waters-
313 AM HST Tue Jun 14 2022

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM HST WEDNESDAY...

* WHAT...Northeast winds 10 to 25 kt with higher gusts and seas 4
  to 7 feet.

* WHERE...Kauai Northwest Waters, Kauai Leeward Waters, Oahu 
  Leeward Waters, Kaiwi Channel, Maui County Leeward Waters and 
  Big Island Windward Waters.

* WHEN...Until 6 AM HST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

PHZ119>121-123-124-150215-
/O.EXT.PHFO.SC.Y.0021.000000T0000Z-220616T1600Z/
Maalaea Bay-Pailolo Channel-Alenuihaha Channel-
Big Island Leeward Waters-Big Island Southeast Waters-
313 AM HST Tue Jun 14 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST THURSDAY...

* WHAT...East winds 15 to 25 kt with higher gusts and seas 5 to 8
  feet.

* WHERE...Big Island Leeward Waters, Alenuihaha Channel, Pailolo 
  Channel, Big Island Southeast Waters and Maalaea Bay.

* WHEN...Until 6 AM HST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$
925 
WHHW70 PHFO 150144
MWWHFO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Honolulu HI
344 PM HST Tue Jun 14 2022

PHZ110-112-150245-
/O.CAN.PHFO.SC.Y.0021.000000T0000Z-220615T1600Z/
Kauai Northwest Waters-Kauai Leeward Waters-
344 PM HST Tue Jun 14 2022

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds have decreased below advisory threshold across waters around
Kauai. The Small Craft Advisory is therefore cancelled.

$$

PHZ119>121-123-124-151445-
/O.CON.PHFO.SC.Y.0021.000000T0000Z-220616T1600Z/
Maalaea Bay-Pailolo Channel-Alenuihaha Channel-
Big Island Leeward Waters-Big Island Southeast Waters-
344 PM HST Tue Jun 14 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST
THURSDAY...

* WHAT...East winds 15 to 25 kt with higher gusts and seas 5 to 
  8 feet.

* WHERE...Big Island Leeward Waters, Alenuihaha Channel, Pailolo 
  Channel, Big Island Southeast Waters and Maalaea Bay.

* WHEN...Until 6 AM HST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

PHZ115-116-118-122-151445-
/O.CON.PHFO.SC.Y.0021.000000T0000Z-220615T1600Z/
Oahu Leeward Waters-Kaiwi Channel-Maui County Leeward Waters-
Big Island Windward Waters-
344 PM HST Tue Jun 14 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST
WEDNESDAY...

* WHAT...Northeast winds 10 to 25 kt with higher gusts and seas 
  4 to 7 feet.

* WHERE...Kauai Northwest Waters, Kauai Leeward Waters, Oahu 
  Leeward Waters, Kaiwi Channel, Maui County Leeward Waters and 
  Big Island Windward Waters.

* WHEN...Until 6 AM HST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$
305 
WHHW70 PHFO 151322
MWWHFO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Honolulu HI
322 AM HST Wed Jun 15 2022

PHZ115-116-118-122-151430-
/O.CAN.PHFO.SC.Y.0021.000000T0000Z-220615T1600Z/
Oahu Leeward Waters-Kaiwi Channel-Maui County Leeward Waters-
Big Island Windward Waters-
322 AM HST Wed Jun 15 2022

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds have fallen below advisory levels.

$$

PHZ119>121-123-124-160230-
/O.EXT.PHFO.SC.Y.0021.000000T0000Z-220617T1600Z/
Maalaea Bay-Pailolo Channel-Alenuihaha Channel-
Big Island Leeward Waters-Big Island Southeast Waters-
322 AM HST Wed Jun 15 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST FRIDAY...

* WHAT...East winds 15 to 25 kt with higher gusts, and seas 4 to 
  7 feet.

* WHERE...Big Island Leeward Waters, Alenuihaha Channel, Pailolo 
  Channel, Big Island Southeast Waters and Maalaea Bay.

* WHEN...Until 6 AM HST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$
812 
WHHW70 PHFO 151917
MWWHFO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Honolulu HI
917 AM HST Wed Jun 15 2022

PHZ119>121-123-124-160830-
/O.CON.PHFO.SC.Y.0021.000000T0000Z-220617T1600Z/
Maalaea Bay-Pailolo Channel-Alenuihaha Channel-
Big Island Leeward Waters-Big Island Southeast Waters-
917 AM HST Wed Jun 15 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST FRIDAY...

* WHAT...East winds 15 to 25 kt.

* WHERE...Big Island Leeward Waters, Alenuihaha Channel, Pailolo 
  Channel, Big Island Southeast Waters and Maalaea Bay.

* WHEN...Until 6 AM HST Friday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$
352 
WHHW70 PHFO 160137
MWWHFO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Honolulu HI
337 PM HST Wed Jun 15 2022

PHZ119>121-123-124-161445-
/O.CON.PHFO.SC.Y.0021.000000T0000Z-220617T1600Z/
Maalaea Bay-Pailolo Channel-Alenuihaha Channel-
Big Island Leeward Waters-Big Island Southeast Waters-
337 PM HST Wed Jun 15 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST FRIDAY...

* WHAT...East winds 15 to 25 kt.

* WHERE...Big Island Leeward Waters, Alenuihaha Channel, Pailolo 
  Channel, Big Island Southeast Waters and Maalaea Bay.

* WHEN...Until 6 AM HST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$
608 
WHHW70 PHFO 161333
MWWHFO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Honolulu HI
333 AM HST Thu Jun 16 2022

PHZ119>121-123-124-170245-
/O.EXT.PHFO.SC.Y.0021.000000T0000Z-220618T1600Z/
Maalaea Bay-Pailolo Channel-Alenuihaha Channel-
Big Island Leeward Waters-Big Island Southeast Waters-
333 AM HST Thu Jun 16 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST SATURDAY...

* WHAT...Northeast to east winds up to 25 kt.

* WHERE...Big Island Leeward Waters, Alenuihaha Channel, Pailolo 
  Channel, Big Island Southeast Waters and Maalaea Bay.

* WHEN...Until 6 AM HST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$
497 
WHHW70 PHFO 161928
MWWHFO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Honolulu HI
928 AM HST Thu Jun 16 2022

PHZ119>121-123-124-170830-
/O.CON.PHFO.SC.Y.0021.000000T0000Z-220618T1600Z/
Maalaea Bay-Pailolo Channel-Alenuihaha Channel-
Big Island Leeward Waters-Big Island Southeast Waters-
928 AM HST Thu Jun 16 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST
SATURDAY...

* WHAT...East winds to 25 kt.

* WHERE...Big Island Leeward Waters, Alenuihaha Channel, Pailolo 
  Channel, Big Island Southeast Waters and Maalaea Bay.

* WHEN...Until 6 AM HST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$
981 
WHHW70 PHFO 170129
MWWHFO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Honolulu HI
329 PM HST Thu Jun 16 2022

PHZ119>121-123-124-171430-
/O.CON.PHFO.SC.Y.0021.000000T0000Z-220618T1600Z/
Maalaea Bay-Pailolo Channel-Alenuihaha Channel-
Big Island Leeward Waters-Big Island Southeast Waters-
329 PM HST Thu Jun 16 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST
SATURDAY...

* WHAT...East winds to 25 kt.

* WHERE...Big Island Leeward Waters, Alenuihaha Channel, Pailolo 
  Channel, Big Island Southeast Waters and Maalaea Bay.

* WHEN...Until 6 AM HST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$
932 
WHHW70 PHFO 171315
MWWHFO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Honolulu HI
315 AM HST Fri Jun 17 2022

PHZ119>121-123-124-180215-
/O.EXT.PHFO.SC.Y.0021.000000T0000Z-220619T0400Z/
Maalaea Bay-Pailolo Channel-Alenuihaha Channel-
Big Island Leeward Waters-Big Island Southeast Waters-
315 AM HST Fri Jun 17 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST SATURDAY...

* WHAT...East winds to 25 kt, except north in Maalaea Bay.

* WHERE...Pailolo Channel, Maalaea Bay, Alenuihaha Channel, Big
  Island Leeward and Southeast Waters.

* WHEN...Until 6 PM HST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$
422 
WHHW70 PHFO 180130
MWWHFO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Honolulu HI
330 PM HST Fri Jun 17 2022

PHZ119>121-123-124-181430-
/O.CON.PHFO.SC.Y.0021.000000T0000Z-220619T0400Z/
Maalaea Bay-Pailolo Channel-Alenuihaha Channel-
Big Island Leeward Waters-Big Island Southeast Waters-
330 PM HST Fri Jun 17 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST
SATURDAY...

* WHAT...East winds 20 to 25 knots, with higher gusts, except 
  north winds in Maalaea Bay.

* WHERE...Pailolo Channel, Maalaea Bay, Alenuihaha Channel, Big 
  Island Leeward and Southeast Waters.

* WHEN...Until 6 PM HST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$
580 
WHHW70 PHFO 181338
MWWHFO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Honolulu HI
338 AM HST Sat Jun 18 2022

PHZ119>121-123-124-190245-
/O.EXT.PHFO.SC.Y.0021.000000T0000Z-220620T0400Z/
Maalaea Bay-Pailolo Channel-Alenuihaha Channel-
Big Island Leeward Waters-Big Island Southeast Waters-
338 AM HST Sat Jun 18 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST SUNDAY...

* WHAT...East winds 20 to 25 knots, with higher gusts, except 
  north winds in Maalaea Bay.

* WHERE...Pailolo Channel, Maalaea Bay, Alenuihaha Channel, Big 
  Island Leeward and Southeast Waters.

* WHEN...Until 6 PM HST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$
190 
WHHW70 PHFO 190130
MWWHFO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Honolulu HI
330 PM HST Sat Jun 18 2022

PHZ119>121-123-124-191430-
/O.CON.PHFO.SC.Y.0021.000000T0000Z-220620T0400Z/
Maalaea Bay-Pailolo Channel-Alenuihaha Channel-
Big Island Leeward Waters-Big Island Southeast Waters-
330 PM HST Sat Jun 18 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SUNDAY...

* WHAT...East winds 20 to 25 knots, with higher gusts, except 
  north winds in Maalaea Bay.

* WHERE...Pailolo Channel, Maalaea Bay, Alenuihaha Channel, Big 
  Island Leeward and Southeast Waters.

* WHEN...Until 6 PM HST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$
386 
WHHW70 PHFO 191329
MWWHFO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Honolulu HI
329 AM HST Sun Jun 19 2022

PHZ119>121-123-124-200230-
/O.EXT.PHFO.SC.Y.0021.000000T0000Z-220621T0400Z/
Maalaea Bay-Pailolo Channel-Alenuihaha Channel-
Big Island Leeward Waters-Big Island Southeast Waters-
329 AM HST Sun Jun 19 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST MONDAY...

* WHAT...East winds 20 to 25 knots, except north winds in Maalaea
  Bay.

* WHERE...Pailolo Channel, Maalaea Bay, Alenuihaha Channel, Big 
  Island Leeward and Southeast Waters.

* WHEN...Until 6 PM HST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$
977 
WHHW70 PHFO 200139
MWWHFO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Honolulu HI
339 PM HST Sun Jun 19 2022

PHZ119>121-123-124-201445-
/O.CON.PHFO.SC.Y.0021.000000T0000Z-220621T0400Z/
Maalaea Bay-Pailolo Channel-Alenuihaha Channel-
Big Island Leeward Waters-Big Island Southeast Waters-
339 PM HST Sun Jun 19 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST MONDAY...

* WHAT...East winds 20 to 25 knots, except north winds in 
  Maalaea Bay.

* WHERE...Pailolo Channel, Maalaea Bay, Alenuihaha Channel, Big 
  Island Leeward and Southeast Waters.

* WHEN...Until 6 PM HST Monday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$
911 
WHHW70 PHFO 201333
MWWHFO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Honolulu HI
333 AM HST Mon Jun 20 2022

PHZ119>121-123-124-210245-
/O.EXT.PHFO.SC.Y.0021.000000T0000Z-220622T0400Z/
Maalaea Bay-Pailolo Channel-Alenuihaha Channel-
Big Island Leeward Waters-Big Island Southeast Waters-
333 AM HST Mon Jun 20 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST TUESDAY...

* WHAT...East winds 20 to 25 knots, except north winds in 
  Maalaea Bay.

* WHERE...Pailolo Channel, Maalaea Bay, Alenuihaha Channel, Big 
  Island Leeward and Southeast Waters.

* WHEN...Until 6 PM HST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

Gibbs
249 
WHHW70 PHFO 210130
MWWHFO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Honolulu HI
330 PM HST Mon Jun 20 2022

PHZ119>121-123-124-211430-
/O.CON.PHFO.SC.Y.0021.000000T0000Z-220622T0400Z/
Maalaea Bay-Pailolo Channel-Alenuihaha Channel-
Big Island Leeward Waters-Big Island Southeast Waters-
330 PM HST Mon Jun 20 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST
TUESDAY...

* WHAT...East winds 20 to 25 knots, except north winds in 
  Maalaea Bay.

* WHERE...Pailolo Channel, Maalaea Bay, Alenuihaha Channel, Big 
  Island Leeward and Southeast Waters.

* WHEN...Until 6 PM HST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$
025 
WHHW70 PHFO 211325
MWWHFO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Honolulu HI
325 AM HST Tue Jun 21 2022

PHZ119>121-123-124-220230-
/O.CON.PHFO.SC.Y.0021.000000T0000Z-220622T0400Z/
Maalaea Bay-Pailolo Channel-Alenuihaha Channel-
Big Island Leeward Waters-Big Island Southeast Waters-
325 AM HST Tue Jun 21 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS
EVENING...

* WHAT...East winds 20 to 25 knots, except north winds in 
  Maalaea Bay.

* WHERE...Pailolo Channel, Maalaea Bay, Alenuihaha Channel, Big 
  Island Leeward and Southeast Waters.

* WHEN...Until 6 PM HST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

Gibbs
981 
WHHW70 PHFO 220122
MWWHFO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Honolulu HI
322 PM HST Tue Jun 21 2022

PHZ119>121-123-124-221430-
/O.EXT.PHFO.SC.Y.0021.000000T0000Z-220623T0400Z/
Maalaea Bay-Pailolo Channel-Alenuihaha Channel-
Big Island Leeward Waters-Big Island Southeast Waters-
322 PM HST Tue Jun 21 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST WEDNESDAY...

* WHAT...East winds 20 to 25 knots, except north winds in 
  Maalaea Bay.

* WHERE...Pailolo Channel, Maalaea Bay, Alenuihaha Channel, Big 
  Island Leeward and Southeast Waters.

* WHEN...Until 6 PM HST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$
726 
WHHW70 PHFO 221316
MWWHFO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Honolulu HI
316 AM HST Wed Jun 22 2022

PHZ119>121-123-124-230400-
/O.CON.PHFO.SC.Y.0021.000000T0000Z-220623T0400Z/
Maalaea Bay-Pailolo Channel-Alenuihaha Channel-
Big Island Leeward Waters-Big Island Southeast Waters-
316 AM HST Wed Jun 22 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS
EVENING...

* WHAT...East winds 25 knots, except north winds 25 knots in 
  Maalaea Bay.

* WHERE...Pailolo Channel, Maalaea Bay, Alenuihaha Channel, Big 
  Island Leeward and Southeast Waters.

* WHEN...Until 6 PM HST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$
263 
WHHW70 PHFO 230122
MWWHFO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Honolulu HI
322 PM HST Wed Jun 22 2022

PHZ119>121-123-124-231430-
/O.EXT.PHFO.SC.Y.0021.000000T0000Z-220623T1600Z/
Maalaea Bay-Pailolo Channel-Alenuihaha Channel-
Big Island Leeward Waters-Big Island Southeast Waters-
322 PM HST Wed Jun 22 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST THURSDAY...

* WHAT...East winds 25 knots, except north winds 25 knots in 
  Maalaea Bay.

* WHERE...Pailolo Channel, Maalaea Bay, Alenuihaha Channel, Big 
  Island Leeward and Southeast Waters.

* WHEN...Until 6 AM HST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$
140 
WHHW70 PHFO 231330
MWWHFO

URGENT - MARINE WEATHER MESSAGE
National Weather Service Honolulu HI
330 AM HST Thu Jun 23 2022

PHZ119>121-123-124-231430-
/O.CAN.PHFO.SC.Y.0021.000000T0000Z-220623T1600Z/
Maalaea Bay-Pailolo Channel-Alenuihaha Channel-
Big Island Leeward Waters-Big Island Southeast Waters-
330 AM HST Thu Jun 23 2022

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds have decreased below the SCA threshold. The advisory is no 
longer needed.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Honolulu, HI wrote its last area forecast discussion before this small craft advisory went out at Jun 10, 3:15 PM HST, 0 minutes earlier.

Area forecast discussion, Jun 10, 3:15 PM HST, 0 minutes before
Area Forecast Discussion
National Weather Service Honolulu HI
315 PM HST Fri Jun 10 2022

.SYNOPSIS...
High pressure to the north will maintain a moderate to locally
breezy trade wind pattern, with clouds and showers focused over
windward and mauka areas. Upper level disturbances passing
overhead will at times enhance the shower activity.

&&

.DISCUSSION...
Made some tweaks to the wind forecast with the afternoon package
to trend upwards toward the National Blend of Models, in part due
to the earlier ASCAT pass showing winds in the Alenuihaha Channel
were up a touch from the current forecast. Have also trended the
winds on the Big Island summit down following a trend in the
models for tomorrow night into Monday. Winds at the summits of the
Big Island are forecast to reach advisory levels during this time,
so will need to watch as this situation evolves.

High pressure remains north of the main Hawaiian Islands are is
expected to remain in place into next week. This will continue to
drive moderate to locally breezy trade winds into the islands,
with varying amounts of clouds and showers riding in on the
trades. The clouds and showers will be focused over the windward
and mauka areas, with some shower reaching leeward areas from time
to time. Upper level disturbances moving overhead will help to
enhance some of the showers from time to time by eroding away the
trade wind inversion some. Not expecting any significant rainfall
totals, but there will be times when more showers are observed.

&&

.AVIATION...
A surface ridge just north of the state will continue to produce
moderate trade winds across the area through early tonight. Trade
winds are expected to increase a bit later tonight and Saturday as
the ridge to the north strengthens. VFR conditions prevail at all
TAF sites and these conditions are expected to continue through
the evening and on through the overnight hours. There may be brief
periods of MVFR conditions across windward slopes as moisture
embedded in the trades interacts with island terrain.

No AIRMETs are currently in effect, with none anticipated through
tonight. As winds increase on Saturday, AIRMET Tango may be
needed for low level mechanical turbulence over and just downwind
of mountain ranges.

&&

.MARINE...
Winds will continue to trend up this weekend, returning to
moderate to locally strong trade winds. A Small Craft Advisory
(SCA) was issued for the typically windier waters around the Big
Island and Maui County this afternoon (excluding Pailolo Channel).
The early- afternoon ASCAT pass showed some areas in Alenuihaha
Channel and south of the Big Island reaching that locally strong
category. Right now, the SCA only goes through Saturday night, but
will likely need to be extended this weekend and early next week.

No significant swells are expected through the forecast period. A
very small northwest swell is due Sunday and Monday. Expect
background summertime surf for south facing shores, though a small
pulse from the southwest is possible during the middle of next
week. Small, short-period surf along east facing shores will build
to seasonal average over the weekend as trade winds strengthen,
then hold into next week.

&&

.HFO WATCHES/WARNINGS/ADVISORIES...
Small Craft Advisory until 6 AM HST Sunday for Maalaea Bay-
Alenuihaha Channel-Big Island Leeward Waters-Big Island
Southeast Waters.

&&

DISCUSSION...M Ballard
AVIATION...Burke
MARINE...EATON

Nearby

Small Craft Advisories in Hawaii, 2022Every small craft advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.